Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Back pain, joint pain, fever, chills, upset stomach, headaches, on salonpas medication. Treatment ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11692 Questions
My girlfriend has back and joint pain, She is 33 and has never had these symptoms before. She lives in Indonesia and is hesitant to see a doctor
Posted Sun, 29 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Rakhi Tayal 23 minutes later
Thanks for posting your query.
Repeated back and joint pains can be due to multiple causes at this age the commonest being poly arthralgia. Other causes can be rheumatoid arthritis, gout, inflammatory diseases like SLE, bursitis, fibromyalgia, etc. For proper diagnosis, some of the blood tests are advisable like-
1. Serum calcium levels.
2. Serum Uric acid levels.
3. RA factor
4. ESR and CRP
5. Serum Creatinine
6. X-ray of affected joints.
She needs a thorough clinical examination followed by investigations under the guidance of an orthopedician.
Till then for symptomatic relief, she can take over the counter analgesics, do hot fomentation and apply local analgesic gel on the affected areas.
Hope this answers your query.I will be glad to answer the follow up queries that you have.
Wishing you good health.
Above answer was peer-reviewed by
Follow-up: Back pain, joint pain, fever, chills, upset stomach, headaches, on salonpas medication. Treatment ? 3 days later
Hello Doctor my girlfriend has new symtoms in addition to the origional symptoms. She is still feeling ill and weak.
She has fever and chills, she says her urine feels hot but her stool is normal, upset stomach, headaches, muscle pain now and pain in bones. She is going to see a doctor today again. She says she has only been eating a little rice she has no appetite. Also, she has used something called "salonpas" which I think is some kind of pain medication. For muscle pain, a skin patch.
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for writing again.

Since she is having so many multiple problems, only pain killers are not going to help her.

She needs a thorough examination from a specialist along with all the above blood investigations to find out the main cause of all her problems.

Mild stomach upset is commonly seen as a side effect of the pain relieving medicines.

Hope my answer is helpful. Write back if you have further queries.

Wishing your friend a trouble free speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor